# SDR AMTA200500939

- Difficulty date: October 25, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 FT SECTION OF FLOOR TRACK EGRESS LIGHTING AT (D) LAV INOPERATIVE.  REMOVED AND REPLACED LAMPS AS REQUIRED.  IAW MM, OPS CHECK GOOD.  (K)
